Skip to content
My WebMD Sign In, Sign Up
bumps on skin
avatar
Anon_235884 posted:
My boyfriend has these rash/bump type things on his skin all over his arms, side, legs and feet.. he had them last year and they seem to get worse in the winter.. he also has chrons disease.

Does anyone know what may be the cause of these bumps? He just started taking B6 & B12 vitamins because in the past he had a deficiency of both those vitamins, but we are not sure if the bumps are a result from something he's eating that he shouldn't be with his chrons or if it could be the vitamin deficency. Wanted to know if anyone else has experienced or heard of this before?

They come and go and they seem to change in the seasons.. He lives in Canada so you know the tempatures with the seasons. He has had the chrons for 15 years now and has never had this happen before.
Reply
 
avatar
hannahleigh89 responded:
It could be psoriasis? Both Crohn's and psoriasis are related to the immune system.
 
avatar
eternalstar5 replied to hannahleigh89's response:
Doesn't look like that, just looked up the picture.. the bumps almost look like acne in a way, and it's a little bit itchy, I keep trying for him not to scratch them, but when he does it opens up and bleeds like an ulcer. We tried looking under google images and yahoo images for a picture similar but can't pin point it..
 
avatar
sheba_q replied to eternalstar5's response:
Is this close?
http://glutenfreediet.ca/blog/wp-content/uploads/2011/04/dermatitis_herpetiformis.jpg
 
avatar
eternalstar5 replied to sheba_q's response:
Similar but not exact, sorry I had no internet access to reply the last few days... I have him using face wash and taking his vitmains and they are clearing up a little bit. He see's his doctor in 2 weeks, that's the soonest they could get him in. Now he has a bad sinus infection, seems like one after another.


Spotlight: Member Stories

My name is Brandi, I am a 26 year old mother of 2. I have a daughter who is 7 named Kylie and son who is 2 named Zeke. I first started experiencing ...More

Helpful Tips

Pamper your Bum... As often as Possible
Most of you have heard this, but for you Newbies.. Trust me on this tip. Pamper your Bum, to keep your bum from getting raw and sore use ... More
Was this Helpful?
39 of 47 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.